RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Arch. Rat. Mech. Anal., 2016, том 222, выпуск 2, страницы 451–505 (Mi arma1)  

Steady nearly incompressible vector fields in two-dimension: chain rule and renormalization

S. Bianchinia, N. A. Gusevb

a SISSA, Trieste, Italy
b Steklov Mathematical Institute, Moscow, Russia

Финансовая поддержка Номер гранта
European Research Council
École Normale Supérieure
Фонд Дмитрия Зимина «Династия»
Российский фонд фундаментальных исследований 13-01-12460 OFI-m
Российский научный фонд 14-11-00687
Thework of S. Bianchiniwas supported by ERC StartingGrant ConsLaw 2009–2013 and PRIN projects "Systems of Conservation Laws and Fluid Dynamics: Methods and Applications" (2011–2013) and "Nonlinear Hyperbolic Partial Differential Equations, Dispersive And Transport Equations: Theoretical And Applicative Aspects" (2013–2016). S. Bianchini is also grateful to ENS Paris. The work of N.A. Gusev was performed during his stay at SISSA and was supported by ERC Starting Grant ConsLaw 2009–2013 (in section 1), PRIN projects "Systems of Conservation Laws and Fluid Dynamics: Methods and Applications" (2011–2013) (in section 2) and "Nonlinear Hyperbolic Partial Differential Equations, Dispersive And Transport Equations: Theoretical And Applicative Aspects" (2013–2016) (in section 3), the Dynasty Foundation (in section 4), Russian Foundation for Basic Research project 13-01-12460 OFI-m (in section 5) and the Russian Science Foundation grant 14-11-00687, Steklov Mathematical Institute (in sections 6–8).


DOI: https://doi.org/10.1007/s00205-016-1006-y


Реферативные базы данных:

ArXiv: 1408.2932
Тип публикации: Статья
Поступила в редакцию: 13.08.2014
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/arma1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:12

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019